UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix